Lipitor Medicine Head, Manufactorer, Balance Problem, Memory Problems, Poor Vision
Hello I'm a 41 year old female, and I took Lipitor 20 mgs for 6 months about two years ago. When I called my doctor's office to complain about side effects they told me it couldn't be the Lipitor because I had been taking it for a month already, and would ... more »
Hello I'm a 41 year old female, and I took Lipitor 20 mgs for 6 months about two years ago. When I called my doctor's office to complain about side effects they told me it couldn't be the Lipitor because I had been taking it for a month already, and would have had problems before that. I eventually took myself off of the drug 5 months later. Here are some of the side effects I experienced:
Itchy fingertips, increased blood pressure, 30lb weight gain, shaky hand writing, acne, poor driving skills, poor memory, hair loss, "frozen joints", IBS, incontinence, low grade fever, itchy feet, numb toes, numb hands, foggy brain, joint pain, muscle pain, foot pain, plantar pain, dizzy, jaw pain, back and neck pain, week ankles and wrists, nasal allergies, skin rashes, migraines, heartburn, Increase in Astham, heart palpitations, knee pain, difficulty standing up from sitting position, difficulty climbing stairs, water retention alternating in feet, hands, arms and legs, almost constant taste of bile in my mouth.
These are only the ones I can remember. Two years down the road everything but the muscle and joint pain and weakness is gone. even those have improved a lot. I stopped taking the Lipitor and lost all 30lbs I had gained on it, without dieting, in a months time. I still have two toes on each foot that are partially numb. I have trouble climbing stairs, and getting up from a sitting position. I can do both, but I move slowly while doing them. The pain in my muscles and joints drives me crazy, but I'm grateful that the rest of the symptoms have cleared up. My doctor never believed me about my symptoms, and neither does my new doctor really. Went to the emergency room for asthma that was not responding to my inhaler, and they were about to let me go home when I mentioned to the doctor that I had been on Lipitor. Suddenly a huge battery of tests were ordered including a CT scan and a stress test. When I asked the doctor why he said that they just wanted to be sure that it wasn't something other than asthma. Why did they do that after hearing about the Lipitor? Do they know something? Are there doctors who believe that statins are killing and seriously injuring people? I'm so angry. Even as I sit here typing I know when I stand up I will have massive amounts of pain that I will have to "walk off". My quadriceps have not recovered, and remain ridiculously weak.
If I can stop one other person from going through this I will be happy. Thanks everyone for taking the time to list your symptoms. It makes me feel better to know that someone believes me, and knows what I am going through.